Marches au hasard sur les demi-groupes discrets, III
Annales de l'I.H.P. Probabilités et statistiques, Tome 8 (1972) no. 3, p. 229-240
@article{AIHPB_1972__8_3_229_0,
     author = {Larisse, Jean},
     title = {Marches au hasard sur les demi-groupes discrets, III},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {3},
     year = {1972},
     pages = {229-240},
     zbl = {0248.60065},
     mrnumber = {356243},
     language = {fr},
     url = {http://http://www.numdam.org/item/AIHPB_1972__8_3_229_0}
}
Larisse, Jean. Marches au hasard sur les demi-groupes discrets, III. Annales de l'I.H.P. Probabilités et statistiques, Tome 8 (1972) no. 3, pp. 229-240. http://www.numdam.org/item/AIHPB_1972__8_3_229_0/

[1] A.H. Clifford and G.B. Preston, The Algebraic Theory of Semi-Groups. Am. Math. Soc., vol. 1, 1961. | MR 132791 | Zbl 0111.03403

[2] E. Folner, On groups with full Banach mean value. Math. Scand., t. 3, 1955. | MR 79220 | Zbl 0067.01203

[3] D.G. Kendall, Unitary dilations of markov transition operators. Probability and Statistics, H. Cramer, 1959. | Zbl 0117.35801

[4] H. Kesten, Symmetric random walks on groups. Trans. Amer. Math. Soc., vol. 92, 1959. | MR 109367 | Zbl 0092.33503

[5] H. Kesten, Full Banach mean values on countable groups. Math. Scand., t. 7, 1959. | MR 112053 | Zbl 0092.26704

[6] J.F.C. Kingman, The exponential decay of markov transition probabilities. Proc. London Math. Soc., t. 13 (3), 1963. | MR 152014 | Zbl 0154.43003

[7] J. Larisse, Marches au hasard sur les demi-groupes discrets ; I, II. Ann. Inst. Henri Poincaré, t. 8 (2), 1972. | Numdam | Numdam | MR 307351 | Zbl 0241.60054

[8] I. Namioka, Folner's conditions for amenable semi-groups. Math. Scand., t. 15, 1964. | MR 180832 | Zbl 0138.38001

[9] F. Riesz et B.S. Nagy, Leçons d'analyse fonctionnelle. Gauthiers-Villars, Paris, 1955. | MR 68139 | Zbl 0064.35404

[10] W.G. Rosen, On invariant means over compact semi-groups. Proceed. Amer. Math. Soc., vol. 7, 1956. | MR 82080 | Zbl 0084.03105

[11] D. Vere Jones, Geometric ergodicity in denumerable markov chains. Quartely Journals of Math., t. 13, 1962. | MR 141160 | Zbl 0104.11805